# SDR 20010111SG034

- Difficulty date: November 3, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N262GL
- Make and model: Beech 1900D
- Aircraft serial: UE262
- System (JASC): 3234 · Landing Gear Selector
- Part: Controller
- Part number: 1013841377
- Condition: Failed
- Location: Instrument Panel
- Part time: 8,586 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR WOULD NOT COME DOWN WHEN SELECTED.  THE LANDING GEAR WAS MANUALLY EXTENDED.  REPLACED LANDING GEAR CONTROL AND TIME DELAY PC BOARD.  LANDING GEAR RETRACTION TEST WAS GOOD. (M)
